MathSciNet Relay Station
MathSciNet bibliographic data
MR1028174 (91c:11005) 11A55 (11J70 11S85)
Becker, P.-G. Periodizitätseigenschaften $p$-adischer Kettenbrüche. (German) [Periodicity properties of $p$-adic continued fractions] Elem. Math. 45 (1990), no. 1, 1–8.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement